# SDR RAIA00501062

- Difficulty date: January 28, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 20,707 hours, 19,584 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT- CONFIGURATION WARNING ON TAKEOFF.  MAINTENANCE PERFORMED FUNCTIONAL TEST AND HIGH SPEED TAXI UNABLE TO DUPLICATE.
